Volume 18, Issue 1
Existence of Solution for Modified Landau-Lifshitz Model

Liping Wang

J. Part. Diff. Eq., 18 (2005), pp. 81-96.

Published online: 2005-02

Preview Full PDF 547 2835
Export citation
  • Abstract
In the present paper, the existence of solutions to Cauchy problem for modified Landau-Lifshitz Model initiated by Augusto Visintin is studied.
  • Keywords

Modified Landau-Lifshitz model solution existence

  • AMS Subject Headings

35D05 35G25 35M99.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-18-81, author = {}, title = {Existence of Solution for Modified Landau-Lifshitz Model}, journal = {Journal of Partial Differential Equations}, year = {2005}, volume = {18}, number = {1}, pages = {81--96}, abstract = { In the present paper, the existence of solutions to Cauchy problem for modified Landau-Lifshitz Model initiated by Augusto Visintin is studied.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5346.html} }
TY - JOUR T1 - Existence of Solution for Modified Landau-Lifshitz Model JO - Journal of Partial Differential Equations VL - 1 SP - 81 EP - 96 PY - 2005 DA - 2005/02 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5346.html KW - Modified Landau-Lifshitz model KW - solution KW - existence AB - In the present paper, the existence of solutions to Cauchy problem for modified Landau-Lifshitz Model initiated by Augusto Visintin is studied.
Liping Wang . (2019). Existence of Solution for Modified Landau-Lifshitz Model. Journal of Partial Differential Equations. 18 (1). 81-96. doi:
Copy to clipboard
The citation has been copied to your clipboard